Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Dry skin, corner of lips, white crust formation during winters. Using lobate-gm. Suggestions?

during the start of winter season my face becomes dry and corner of mouth(that point where the upper and lower lips come together) becomes so so dry, after that color of that area changes from white to black and persist upto summer.... please suggest something to permanently cure this dryness... right now i am using Lobate-GM .. please suggest....
Asked On : Thu, 1 Nov 2012
Answers:  1 Views:  175
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
hi, kindly do not use Lobate Gm as its too strong to be used for face and besides the cream is not meant to treat your particular condition. For your excessive dryness, use a mild soap free cleanser like cetaphil. Use a good moisturiser like cetaphil moisturising lotion or cetaphil restoraderm. At the corner of your mouth apply fluticasone cream twice daily till the cracks at the angle of your mouth disappear. Hope thtat treats your problem. Take care
Answered: Fri, 2 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor